# SDR 97UAL900851

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Engine: Pwa PW4060
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Comprssor
- Condition: Deteriorated
- Location: Rt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE COMPRESSOR STALL.  RETURN TO FIELD.  ENGINE WAS NOT SHUT DOWN, OVERWEIGHT LANDING.  *S/D*  ENGINE SURGED ON TAKEOFF DUE TO GENERAL DETERIORATION OF THE HIGH PRESSURE COMPRESSOR AND EXCESSIVE BLADE TIP CLEARANCES.  ENGINE WAS REPLACED.
